Silodosin is an alpha-blocker used in the symptomatic treatment of the enlarged prostate gland. It works by relaxing the muscles, thus reducing the pain and urgency to urinate. Its side effects are diarrhea, low blood pressure, dizziness, etc. It may sometimes cause the development of a painful erection which may last for few hours.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Can I take Sildoo 8 for UTI and urine retention?
Query: Hello doctor, I am 36 years old suffering from UTI and urine retention. I am a father of two, height is six feet and weighing 87 kg. I was suffering from mild constipation (first poop is easy but clearing remaining used to take some time from past few months. I used to spend at least 15-20 minutes... Read Full »
Answer: Hi, Welcome to icliniq.com. With your elaborate history what I could make out is that you had a severe episode of acute prostatitis which was undertreated and now it is chronic prostatitis syndrome. Also, you have severe constipation. Sildoo is silodosin which is a highly potent alpha-blocker. I wou... Read Full »
Is anejaculation a side effect of Silodal?
Query: Hello doctor, I have enlarged prostate and some lesion on the prostate. The report has been attached. For the past four years, I have been suffering from urinary tract infections and kidney stones and my life is very much disturbed. I am attaching the files of my reports and the medicines which I a... Read Full »
Answer: Hi, Welcome to icliniq.com. You need to be examined clinically with per rectal examination. If clinical findings suggest a chronic prostatitis you need a prolonged treatment for it. Did you undergo uroflow test as suggested? It shows whether your urine flow is obstructed or not. Your PSA... Read Full »
Is surgery inevitable for an enlarged prostate?
Query: Hi doctor, My father is having enlarged prostate and has to undergo prostatectomy surgery. But, it is getting delayed due to ITP (idiopathic thrombocytopenic purpura). Right now he is under urine catheter. From past 12 days he is using Silodal-D 8 mg. Doctor said that after 20 days the prostate glan... Read Full »
Answer: Hi, Welcome to icliniq.com. Your father was on medication and has history of urine retention in the past. Currently, he is on catheter. Chances of medical management will not be successful. He needs surgery of either TURP (transurethral resection of the prostate) or HoLEP (Holmium laser enucleati... Read Full »
How to manage bladder sphincter dyssynergia?
Query: Hello doctor, I am a 24 year old male, and I have a lot of problems during urination, from 20 days. The quantity of urine is very less, I feel that my bladder is not empty, and I have to pee frequently. I consulted a doctor, and he asked me to do a urine culture, KUB scan, and uroflowmetry. My ur... Read Full »
Answer: Hi, Welcome to icliniq.com. From the description, you do not appear to have bladder sphincter dyssynergia, as you have these symptoms for a short duration and KUB (kidney, ureter, and bladder) scan is normal. Were you prescribed any antibiotics at the start of this episode? I think it is a case o... Read Full »
Is there any link between Silofast tablet and semen production?
Query: Hi doctor, I was diagnosed to have a kidney stone. I am taking Silofast 8 mg tablet and Stone B tonic. Now, I do not have any pain and in the last scan, the stone was not visible. Earlier, it was 3 mm. My doctor asked me to continue the same tablet and tonic. I was away from sex for a month due to ... Read Full »
Answer: Hi, Welcome to icliniq.com. The problem of retrograde ejaculation is due to the Silodosin tablet you are taking. You should stop this medicine, if the stone is not seen in repeat scan. The ejaculation will become normal in 24 hours after stopping the medicine. You can continue with the stone syrup ... Read Full »
Can you provide a second opinion for prostate operation?
Query: Hi doctor, I am a 74 year old male. 15 days ago, I have had high fever (103 degrees F) with shivering. The actual problem started before 20 days and I was unable to pass urine for three days. I was admitted to hospital due to fever and then discharged after five days of stay. I guess, It was found ... Read Full »
Answer: Hi, Welcome to icliniq.com. I have gone through all your reports (attachment removed to protect patient identity). Yes, the prostate gland is enlarged and weighing more than 100 g. You also have other comorbidities like ischemic bowel disease and diabetes. At this juncture, I would suggest you tabl... Read Full »
Why there is a feeling of irritation when there is no abnormal penile discharge? Please help.
Query: Hello doctor, I have a feeling of discharge from my penis from last week, but I do not see any discharge occurring. I have done a urine test and microscopic examination also, but they were normal. I do not know why I have this feeling. It is irritating me. Please help. Read Full »
Answer: Hello, Welcome to icliniq.com. The feeling of discharge could be attributed to the precum if it is associated with sexual stimulation. Other than this, there is no health condition that can describe your symptoms. If the discharge is associated with sexual stimulation, nothing to worry, it is norm... Read Full »
Does varicocele surgery cause any side effects?
Query: Hello doctor, I am 33 years old. I got a varicocele surgery two years back. Does the surgery cause any side effects? I am facing trouble in erection and premature ejaculation. I am also facing problem with passing urine (to start and empty). We are presently trying for a child through IUI. My presen... Read Full »
Answer: Hi, Welcome to icliniq.com. Problems in erection with PE premature ejaculation and poor stream suggest prostatitis (inflammation of prostate gland). Please get a routine urine microscopic examination done along with ultrasonography of kidney, ureter and bladder (KUB) + prostate. A per rectal examin... Read Full »
What is the cause for frequent urination issue?
Query: Hello doctor,Three years back, I had frequent urination problem. I underwent several tests, scans, TRUS and also underwent cystoscopy twice. They found classification in prostate and termed it as prostatitis. I had consulted close to 5 doctors and some of them said it is not prostatitis. So, still ... Read Full »
Answer: Hello, Welcome to icliniq.com. I am sorry to know about your persistent problem. Prostatic calcification is a common finding and more frequently seen in elderly. It is associated with chronic prostatitis in which infection leads to calcification. However, it is not diagnostic of chronic prostatitis.... Read Full »
Can Silodosin improve urine flow in kidney infection?
Query: Hello doctor, I am a 52-year-old male, married and with a son. My basic complaint is recurrent UTI, poor urine flow and chronic testicular pain. I was down with kidney infection since past five months and had to be treated with Magnex Forte for five days. A CT scan showed mild perinephric stranding... Read Full »
Answer: Hello, Welcome to icliniq.com. As per my understanding, you are suffering from two things. Recurrent UTI (probably due to bladder neck obstruction). Chronic testicular pain. I want to see your urine flow report (printed graph). Do you have an ultrasound done? (I specifically want pre and po... Read Full »